| Model Number |
SUPER |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported upon removal multiple tampons fell apart leaving pieces inside her vaginal cavity.She had to manually remove the pledget pieces.She called her doctor who advised her to stop using the tampons.She reported she stopped using the tampons and a few days later went to urgent care but did not receive any medical treatment.She did not experience any adverse health effects.
Additional Manufacturer Narrative
Records demonstrate that quality system procedures were correctly followed and the finished product met all quality release criteria and specifications were within allowable limits prior to release.
Additional Manufacturer Narrative
Event or Problem Description